# SDR ASAA2020092533274

- Difficulty date: September 25, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 44,534 hours, 13,221 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP IS AT OR ABOVE THE THRESHOLD 605 DEGREES.  ETOPS SIGNIFICANT SYSTEM.  TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY.  UPON COMPLETION, CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, MEL 49-99A IS REQUIRED PRIOR TO FLIGHT.  GROUNDED-YES.  COMPLETED B737-800 FIM TASK 49-40 TASK 825 STEP D.(2)- FUEL NOZZLE REMOVAL & REPLACEMENT, REF B737-800 AMM 49-31-14.  OPS AND LEAK CHECK GOOD.  VERIFIED W/TECH SERVICES TO KEEP MONITORING APU EGT TREND DATA.  TECH SERVICE REVIEW OF APU DATA SHOWS CT5TP TEMP HAS RECOVERED TO 595 DEGREES AFTER FUEL NOZZLE REPLACEMENT.
